Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

      [Search Papers] [Print this List]
    1071. W. H. Holzmann, H. Kharaghani and B. Tayfeh-Rezaie,
    All triples for orthogonal designs of order 40,
    Discrete Math. 308(2008), 2796-2801  [abstract]   
     
    1072. Ch. Eslahchi and A. M. Rahimi,
    Some properties of ordered hypergraphs,
    Mat. Vesnik 59(2007), 9-13  [abstract]   
     
    1073. H. Ahrabian (Joint with A. Nowzari-Dalini, M. Razaghi, and F. Zare-Mirakabad),
    Parallel generation of the biological trees,
    Advanced Modeling and Optimization 9(2007), 1-14  [abstract]   
     
    1074. F. Didehvar (Sh. Arab, Ch. Eslahchi, and M. Sadeghi),
    Helix segment assignment in proteins using fuzzy logic,
    IRANIAN JOURNAL of BIOTECHNOLOGY 5(2007), 93-99  [abstract]   
     
    1075. M. Mohammad-Noori (Joint with J. D. Currie),
    Dejean's conjecture and Sturmian words,
    European J. Combin. 28(2007), 876-890  [abstract]   
     
    1076. Behr. Khosravi (Joint with A. Zarea Moghanjoghi),
    Quasirecognition by prime graph of some alternating groups,
    Int. J. Contemp. Math. Sciences 2(2007), 1351-1358  [abstract]   
     
    1077. M. Dehghan (Joint with F. Shakeri),
    Solution of a partial differential equation subject to temperature overspecification by He's homotopy perturbation method,
    Physica Scripta 75(2007), 778-787  [abstract]   
     
    1078. A. Abdollahi,
    Engel graph associated with a group,
    J. Algebra 318(2007), 680-691  [abstract]   
     
    1079. T. Hessami Pilehrood and Kh. Hessami Pilehrood,
    Infinite sums as linear combinations of polygamma functions,
    Acta Arith. 130(2007), 231-254  [abstract]   
     
    1080. Sh. Mohsenipour,
    A generalization of the Keisler-Morley theorem to recursively saturated ordered structures,
    Math. Logic Quart. 53(2007), 289-294  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.